Let me begin by saying I broke my wrist yesterday. I was prescribed a generic Vicodin. I had been taking 1 every 6-7 hours.
This morning, I took another pill at 10. And I finally got up to shower at noon. I'm in a Velcro cast right now. Docs said I could take it off when I showered but not to stay out of it for too long.
Anyway, when I was in the shower I began to feel light-headed. My hearing got muffled, my legs kind of felt like jell-o, I was sort of nauseous, and my vision got blurred.. almost grayed out.
Well I jumped out and laid down for a couple minutes and tried to focus on my breathing. It went away after a couple minutes. I thought it might have been the meds. And then I realized this has happened to me before.
This was actually the 4th time it's happened. 1st occurred during awful cramps. 2nd happened while standing in a hot room for 45 minutes. 3rd I was grossed out by an Internet video my friends were watching. 4th was this morning.
I guess what I'm asking is, did I almost faint each of these times? Low blood pressure? Can pain make you feel this way? Now that I'm aware of this I'm afraid it's gonna happen all the time.
Has anyone else ever experienced this? I'd appreciate stories.